# SDR AALA202106089005

- Difficulty date: June 6, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 21,630 hours, 6,210 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Blue Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED SYSTEM BLUE HYDRAULIC FAILURE UPON DESCENT ALONG WITH ECAM MESSAGES FOR HYDRAULIC BLUE RESERVOIR LOW LEVEL / HYDRAULIC BLUE SYSTEM LOW PRESSURE. NO EMERGENCY WAS DECLARED BUT PRIORITY WAS REQUESTED. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE SERVICED THE BLUE HYDRAULIC SYSTEM PER AMM 12-32-29 AND RETURNED THE AIRCRAFT BACK TO SERVICE.
